# SDR ASAA2020041432645

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,867 hours, 7,456 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 97B1015
- Condition: Faulted
- Location: Apu
- Part time: 8,762 hours, 14,822 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT. WILL NOT START. GROUNDED - YES. ACCOMPLISHED APU BITE FOUND ERROR CODE 49-41012 NO APU ROTATION SHUTDOWN. REMOVED AND REPLACED STARTER-GENERATOR REF B737-900 AMM 49-41-21/401. STARTER-GENERATOR INSTALL TEST COMPLETED - NO DEFECTS NOTED. CURRENT STATUS - NO FAULTS.
